# SDR SWIA2020033149748

- Difficulty date: February 13, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: B0204037AL12W
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH FLOOR SILL HAS 3EA ELECTRICAL STANDOFFS THAT ARE CORRODED BETWEEN FS409.00+64 TO FS409.00+80. (MARKED)   (C CHECK) RO 3/27/2020    REMOVED AND REPLACED 3 EACH STAND OFFS  PER REFERENCE CRJ 200 SRM.
